Side effect of medcine

I am a diabetic. My fasting diabetes is 240 and post lunch diabetes is 290. I take glimisave 1 daily. When the dose was increased to glimisave 2, I had visibility problem in my eyes. I can not face glare or too much of sun shine or glare of lights of vehicles at night. I stopped that tablet and after 4 days, my eyes was o.k. It is said that my eyes have cataract. So far, I have not done cataract operation. I do not understand whether it is side effect of the tablet or cataract effect in my eye. When told to doctor, he advised me to continue with glimisave 1 twice a day and then thrice a day. After taking thrice a day f glimisave 1,again after a month or so, my eyes faced the same visibility problem. Again I had to stop taking tablet for 4 days. If I stop medicine, my diabetes increases and if I take, my eyes have problem. The doctor says that eyes problem is due to not controlling of diabetes. So in both ways, I face problem. more  

Post a Comment

Related Posts

Share
Enter your email and mobile number and we will send you the instructions

Note - The email can sometime gets delivered to the spam folder, so the instruction will be send to your mobile as well

All My Circles
Invite to
(Maximum 500 email ids allowed.)